News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: Mild Pain in stomach with wommiting & fullness sensation


 gsv13 - Fri May 04, 2007 9:59 am

Hi
I'm 34 Years old Male ,Last month i had taken bit more of Wine in a party eventually i vommited i'm a social drinker donot drink very regularly (once in 2 months or so maybe 3 pegs).
Ii had very bad stomach upset for 3 days i had feeling of fullness and lot of gas .doctor gave me dom -peri-dom & pain killer & antaacid tablet.I got temporary relief .

But from last one week again while i take my meals i get little pain consistent mild pain continues at all the times .i get a feeling of fullness and vommiting sensation aswell.yesterday it was not really comfortable i got lots of sweating .initially the pain started at stomach then later i had pain in my side head as well.when i asked teh doctor he says mayeb due to gastric problem but head and stomach not related much

My stools are ok ,except very smelly :) somehow i feel the food is not getting completely digested.
Presently doctor has given me dom-peri-dom & omeprazole 20 mg.I'm really worried can you please advise me whats happened to me .

Please help me as while yesterday while i was travelling i had multiple feeling vommiting ,very bad headache very bad stomach pain .and was sweeting badly.This lasted for 30 mins then it subsided .

Warm Regards
Sudhir
 Dr. Chan Lowe - Mon Jun 04, 2007 2:24 pm

User avatar It does sound like you may have gastritis. This can be caused by many things. If your symptoms are persisting you may want to request being tested for a bacteria called H. Pylori which can cause gastritis and ulcers.

Also, if your symptoms are not improving on the omeprazole you may want to consider seeing a GI specialist for a possible endoscopy to look directly at the lining of the stomach and upper intestine for signs of anything that may be going on.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here